# SDR AALA20040574

- Difficulty date: May 10, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 347 AT G1 GALLEY AREA HAS CORROSION REMOVAL ON UPPER AND LOWER SURFACES.  MATERIAL REMAINING IS BEYOND SRM LIMITS.  AREA IS 2 INCH BY 1 INCH AND A DEPTH OF 0.55 INCHES.  REMOVED CORROSION AND VERIFIED FABRICATED REPAIR STRAP, ALODINED ALL BARE ALUMINUM SURFACES AND FINISHED BLENDS AND REPAIR STRAP WITH PRIMER.  FILLED BLENDS WITH BMS 595 SEALANT AND INSTALLED REPAIR STRAP WITH SEALANT PROSEAL 870 AND FASTENERS.
